# SDR VG42001F00001

- Difficulty date: August 14, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N34CE
- Make and model: Beech C90
- Aircraft serial: LJ932
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 50610000432
- Condition: Cracked
- Location: Elevator
- Part time: 4,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR LOWER SKIN AT THE OUTBOARD HINGE POINT HAD TWO CRACKS EXTENDING FROM THE HINGE CUTOUT AREA ACROSS SPAR CAP.
